Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Panic attack Sustanon/Anadrol/Atripla?
May 9, 2011

Background: I'm a 43 year old male, started meds (Atripla) Jan 4 and have had a great response in two and a half months -- VL dropped from 819504 to 481, CD4 up from 409/10% to 477/15%. Before I started meds I had dealt with a variety of minor ailments and came down with a severe stomach virus in December. I dropped from 79 kg to 68.5 kg *in a month* -- mostly muscle [I'm in good shape generally, low body fat, work out with a trainer three times a week, but have in the past had a hard time putting on muscle and bulk.] I have done the occasional course in the past, and in order to help put back on my hard earned muscle, I agreed with my trainer to try an Anadrol-50/Sustanon stack for eight weeks. After taking the first dose I woke up in the middle of the night with a huge panic attack, sweating, heart palpitations, hyperventilation, tingling extremities, and general overall massive panic. I have NEVER experienced a panic attack before, so this was worrying to say the least. I discontinued, talked to my trainer who said to try taking one Anadrol every other day. After waiting a day I tried again, and had an even bigger negative response. Do you think this is from the Anadrol or Sustanon interaction with Atripla? I've completely stopped both (as of last Friday) as I absolutely can't go through something like this again -- I'm still experiencing anxiety and finding it difficult to get through the night without panicking. I would like to give myself some help with the bulking up, and my trainer suggested changing for deca instead. Any thoughts about this? Without any help I just won't put on any muscle at all, or very little. On the other hand, I absolutely don't want to go through the horrible experience of a few nights ago again.

Response from Mr. Vergel

I am not a friend of Anadrol. It is a harsh anabolic that can affect liver function, cause mood swings, water retention and high blood pressure, gynecomastia, and acne. The most androgenic of all steroids. Yes, you gain muscle fast but it is not lean muscle. And the risks are not worth it. And when combining it with a testosterone mix like Sustanon, all side effects are accentuated,

I have heard about anxiety incidents like yours before. Do not ever take that combo again. Stick to nandrolone plus testosterone gel since this approach is more conservative and more gentle on the liver.

Nelson

bio



Previous
Too much Zinc? Vitamin C?
Next
getting weight and energy back

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement